# SDR SWAA2014072130132

- Difficulty date: July 14, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 67,568 hours, 63,396 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Panel
- Part number: 6937335129
- Part serial: D02379
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT THRU 180 AN ELEC OR CHEMICAL SMELL FILLED THE COCKPIT.  R & R P5 2 MODULE FUEL PANEL IAW MM.
